Forskning ved Københavns Universitet - Københavns Universitet

Forside

The homology of the stable non-orientable mapping class group

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

The homology of the stable non-orientable mapping class group. / Randal-Williams, Oscar.

I: Algebraic & Geometric Topology, Bind 8, 2008, s. 1811-1832.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Randal-Williams, O 2008, 'The homology of the stable non-orientable mapping class group', Algebraic & Geometric Topology, bind 8, s. 1811-1832. https://doi.org/10.2140/agt.2008.8.1811

APA

Randal-Williams, O. (2008). The homology of the stable non-orientable mapping class group. Algebraic & Geometric Topology, 8, 1811-1832. https://doi.org/10.2140/agt.2008.8.1811

Vancouver

Randal-Williams O. The homology of the stable non-orientable mapping class group. Algebraic & Geometric Topology. 2008;8:1811-1832. https://doi.org/10.2140/agt.2008.8.1811

Author

Randal-Williams, Oscar. / The homology of the stable non-orientable mapping class group. I: Algebraic & Geometric Topology. 2008 ; Bind 8. s. 1811-1832.

Bibtex

@article{e500e510d83d11df825b000ea68e967b,
title = "The homology of the stable non-orientable mapping class group",
abstract = "Udgivelsesdato: 2008",
author = "Oscar Randal-Williams",
year = "2008",
doi = "10.2140/agt.2008.8.1811",
language = "English",
volume = "8",
pages = "1811--1832",
journal = "Algebraic & Geometric Topology",
issn = "1472-2747",
publisher = "Geometry & Topology Publications",

}

RIS

TY - JOUR

T1 - The homology of the stable non-orientable mapping class group

AU - Randal-Williams, Oscar

PY - 2008

Y1 - 2008

N2 - Udgivelsesdato: 2008

AB - Udgivelsesdato: 2008

U2 - 10.2140/agt.2008.8.1811

DO - 10.2140/agt.2008.8.1811

M3 - Journal article

VL - 8

SP - 1811

EP - 1832

JO - Algebraic & Geometric Topology

JF - Algebraic & Geometric Topology

SN - 1472-2747

ER -

ID: 22524218